# SDR 95ZZZX1486

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26MJ
- Make and model: Lkheed 132923E
- Aircraft serial: 5101
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Part number: 89094003211
- Condition: Fail-To-Test
- Location: Cockpit
- Component: Bdinst
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CVR TOTAL TIME ON UNIT SINCE LAST REPAIR IS 358 FLIGHT TIME.  UNIT FAILS PUSH-TO-TEST FUNCTION.
